Mathematische Annalen

, Volume 184, Issue 1, pp 1–18 | Cite as

Pure theories

  • D. J. Fieldhouse
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliography

  1. 1.
    Asano, K.: Über verallgemeinerte Abelsche Gruppen mit hyperkomplexem Operatorenring und ihre Anwendungen. Jap. J. Math.15, 231–253 (1939).Google Scholar
  2. 2.
    —— Über Hauptidealringe mit Kettensatz. Osaka Math. J.1, 52–61 (1949).Google Scholar
  3. 3.
    Bass, H.: Finitistic dimension and a homological generalization of semi-primary rings. Trans. Amer. Math. Soc.95, 466–488 (1960).Google Scholar
  4. 4.
    Birkhoff, G.: Lattice theory. Amer. Math. Soc. Colloquium Publications 1967.Google Scholar
  5. 5.
    Bourbaki, N.: Algèbre commutative. Chap. 1 and 2. Paris: Hermann 1961.Google Scholar
  6. 6.
    Brown, B., and N. McCoy: The maximal regular ideal of a ring. Proc. Amer. Math. Soc.1, 165–171 (1950).Google Scholar
  7. 7.
    Chase, S. U.: Direct products of modules. Trans. Amer. Math. Soc.97, 457–473 (1960).Google Scholar
  8. 8.
    Cohn, P. M.: On the free product of associative rings I. Math. Z.71, 380–398 (1959).Google Scholar
  9. 9.
    Faith, C.: On Koethe rings. Math. Ann.164, 207–212 (1966).Google Scholar
  10. 10.
    Fieldhouse, D.: Purity and flatness. Ph.D. Thesis, McGill University (1967).Google Scholar
  11. 11.
    -- Pure projectivity. Notices Amer. Math. Soc. Aug. 1967.Google Scholar
  12. 12.
    -- Pure simple and indecomposable rings. Queen's University Preprint Series 1967.Google Scholar
  13. 13.
    -- Regular modules. Notices Amer. Math. Soc. Jan. 1968.Google Scholar
  14. 14.
    Johnson, R.: The extended centralizer of a ring over a module. Proc. Amer. Math. Soc.2, 891–895 (1951).Google Scholar
  15. 15.
    Kaplansky, I.: Projective modules. Ann. of Math.68, 372–377 (1958).Google Scholar
  16. 16.
    Koethe, G.: Verallgemeinerte Abelsche Gruppen mit hyperkomplexem Operatorenring. Math. Z.39, 31–44 (1934).Google Scholar
  17. 17.
    Lambek, J.: Completions of categories. Springer 1966.Google Scholar
  18. 18.
    MacLane, S.: Homology. Springer 1963.Google Scholar
  19. 19.
    Maddox, B.: Absolutely pure modules. Proc. Amer. Math. Soc.18, 155–158 (1967).Google Scholar
  20. 20.
    Mitchell, B.: Theory of categories. Academic Press 1965.Google Scholar

Copyright information

© Springer-Verlag 1969

Authors and Affiliations

  • D. J. Fieldhouse
    • 1
  1. 1.Department of MathematicsQueen's UniversityKingstonCanada

Personalised recommendations